Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Fast heart rate
Aug 6, 2007

My heart rat normal is about 70 since taking Sulfameth/trimethuprim 800 my rate is over 100 beats a minute does the caus rapid hart rate?

Response from Dr. Henry

Sulfa/trimethoprim would rarely cause tachycardia. If your were having a reaction to it with fever or other symptoms then a fast heart rate could be linked to that. I suggest discussing this with your HIV specialist to see if any other condition could be contributing (such as thyroid conditions, excess caffeine, anxiety, and many others). KH



Previous
neuropathy
Next
chest pain and low grade fever

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement